Quantum information entropies for the Morse potential


AYDINER E., Orta C., Sever R.

Turkish Journal of Physics, vol.30, no.5, pp.407-410, 2006 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 5
  • Publication Date: 2006
  • Journal Name: Turkish Journal of Physics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.407-410
  • Keywords: BBM inequality, Information entropy, Morse potential
  • Dokuz Eylül University Affiliated: Yes

Abstract

Quantum information entropies for the one dimensional Morse potential are discussed in position and momentum space. These entropies for different strengths of the potential well are numerically obtained. Interesting features of the entropy densities are also graphically demonstrated and it is shown that the position and momentum space information entropies satisfy the bound which is obtained by Beckner, Bialynicki-Birula, and Mycielski. © TÜBİTAK.